MathSciNet Relay Station
MathSciNet bibliographic data
MR2327682 49K40 (49J40 90C31)
Fang, Ya-Ping; Hu, Rong Parametric well-posedness for variational inequalities defined by bifunctions. Comput. Math. Appl. 53 (2007), no. 8, 1306–1316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement